ITP OpenIR  > 理论物理所科研产出  > SCI论文
Wang, W; Huang, D; Wang, W (reprint author), Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China.
Entropy bound with generalized uncertainty principle in general dimensions
Source PublicationEPL
Language英语
KeywordQuantum-field Theory Minimal Length Space Gup
AbstractIn this letter, the entropy bound for local quantum field theories (LQFT) is studied in a class of models of the generalized uncertainty principle (GUP) which predicts a minimal length as a reflection of the quantum gravity effects. Both bosonic and fermionic fields confined in an arbitrary spatial dimension d >= 4 ball B-d are investigated. It is found that the GUP leads to the same scaling A(d-2)((d-3)/(d-2)) correction to the entropy bound for bosons and fermions, although the coefficients of this correction are different for each case. Based on our calculation, we conclude that the GUP effects can become manifest at the short distance scale. Some further implications and speculations of our results are also discussed. Copyright (C) EPLA, 2012
2012
ISSN0295-5075
Volume99Issue:1Pages:11002
Subject AreaPhysics
Indexed BySCI
Funding OrganizationNational Science Foundation of China (NSFC) [10821504, 10975170]; Chinese Academy of Sciences; NSFC [11075140]; Fundamental Research Funds for the Central University ; National Science Foundation of China (NSFC) [10821504, 10975170]; Chinese Academy of Sciences; NSFC [11075140]; Fundamental Research Funds for the Central University ; National Science Foundation of China (NSFC) [10821504, 10975170]; Chinese Academy of Sciences; NSFC [11075140]; Fundamental Research Funds for the Central University ; National Science Foundation of China (NSFC) [10821504, 10975170]; Chinese Academy of Sciences; NSFC [11075140]; Fundamental Research Funds for the Central University
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/15071
Collection理论物理所科研产出_SCI论文
Corresponding AuthorWang, W (reprint author), Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China.
Recommended Citation
GB/T 7714
Wang, W,Huang, D,Wang, W . Entropy bound with generalized uncertainty principle in general dimensions[J]. EPL,2012,99(1):11002.
APA Wang, W,Huang, D,&Wang, W .(2012).Entropy bound with generalized uncertainty principle in general dimensions.EPL,99(1),11002.
MLA Wang, W,et al."Entropy bound with generalized uncertainty principle in general dimensions".EPL 99.1(2012):11002.
Files in This Item:
File Name/Size DocType Version Access License
Entropy bound with g(167KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, W]'s Articles
[Huang, D]'s Articles
[Wang, W (reprint author), Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, W]'s Articles
[Huang, D]'s Articles
[Wang, W (reprint author), Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, W]'s Articles
[Huang, D]'s Articles
[Wang, W (reprint author), Zhejiang Univ, Dept Phys, Hangzhou 310027, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.